MAUDE Adverse Event Report: Centurion Medical Products Medline; SILVER DRIVELINE MANAGEMENT SYSTEM

Centurion Medical Products Medline; SILVER DRIVELINE MANAGEMENT SYSTEM
Catalog Number EBSI1717
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "the anchor that comes in the kit ripped his skin off.".
 
Additional Manufacturer Narrative
It was reported that "the anchor that comes in the kit ripped his skin off." per the customer, the "patient stated following instructions when applying item" and said, "when trying to take item off the skin it tends to "[rip]" the skin off when applying the item." the customer also reported that there were no user or patient injuries.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
SILVER DRIVELINE MANAGEMENT SYSTEM
Manufacturer (Section D)
Centurion Medical Products
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key50790247
Report Number3004519921-2026-00084
Device Sequence Number21224973
Product Code OXQ
UDI-Device Identifier10653160369707
UDI-Public10653160369707
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberEBSI1717
Device Lot Number2026031290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown